Vol. 7, No. 1, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Powers of ideals and the cohomology of stalks and fibers of morphisms
1–18

Marc Chardin

Graphs of Hecke operators
19–61

Oliver Lorscheid

Group actions of prime order on local normal rings
63–74

Franz Kiràly and Werner Lütkebohmert

On the arithmetic and geometry of binary Hamiltonian forms
75–115

Jouni Parkkonen and Frédéric Paulin

Appendix: Vincent Emery

$L$-functions and periods of adjoint motives
117–155

Michael Harris

Galois module structure of local unit groups
157–191

Romyar Sharifi

On the invariant theory for tame tilted algebras
193–214

Calin Chindris

Period functions and cotangent sums
215–242

Sandro Bettin and Brian Conrey